Translator Disclaimer
November 2018 The Besicovitch covering theorem for parabolic balls in Euclidean space
Tsubasa Itoh
Hiroshima Math. J. 48(3): 279-289 (November 2018). DOI: 10.32917/hmj/1544238028

Abstract

The Besicovitch covering theorem is well known to be the useful tools in many fields of analysis. Federer extended the result of Besicovitch to a directionally limited metric space. In this paper, we prove the Besicovitch covering theorem for parabolic balls in Euclidean space, although the parabolic metric is not directionally limited.

Citation

Download Citation

Tsubasa Itoh. "The Besicovitch covering theorem for parabolic balls in Euclidean space." Hiroshima Math. J. 48 (3) 279 - 289, November 2018. https://doi.org/10.32917/hmj/1544238028

Information

Received: 25 October 2016; Revised: 13 June 2018; Published: November 2018
First available in Project Euclid: 8 December 2018

zbMATH: 07032358
MathSciNet: MR3885262
Digital Object Identifier: 10.32917/hmj/1544238028

Subjects:
Primary: 05B40, 28A75, 52C17

Rights: Copyright © 2018 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.48 • No. 3 • November 2018
Back to Top